# SDR UPS04842881

- Difficulty date: July 1, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- Engine: Pwa JT3D3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 564932743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, FUSELAGE INTERIOR L 17 RT CRACKED FROM FS 1770 TO FS 1774.  REMOVED L17R AT STA 1766 IAW SRM 51-1-20D. RECIEVED NEW LONGERON PN 5 649327-43. ALODINED AND PRIMED IAW SRM 51-1-8. INSTALLED LONGERON IAW SRM 51-1-21 AND 51-1-20D.
